# SDR SWAA2022050293271

- Difficulty date: April 11, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 20,145 hours, 9,375 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 12; W.L. 164. / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 TO BE CORRECT AND UPDATED MEASUREMENT TABLE;[07] RECEIVED REPAIR PARTS FROM OSS FOR BS 663 VAPOR BARRIER UPPER ATTACH ANGLE RBL 12 WL 164; REPLACEMENT ANGLE RO# 863967-SWA; AND SPLICE ANGLE RO# 863969-SWA.;[08] VERIFIED ACTION 7;[09] LOCATED AND DRILLED NEW ATTACH ANGLE AND SPLICE ANGLE PER SRM 51-40-05-0G-0 AND SRM 57-10-10-2R-5;[10] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS PER SRM 57-10-10-2R-5 REPAIR 5;[11] LOCATED AND DRILLED NEW ATTACH ANGLE AND SPLICE ANGLE PER SRM 51-40-05-0G-0 AND SRM 57-10-10-2R-5 REPAIR 5;[12] VERIFIED CORRECTIVE ACTION ITEM 9-11; OK TO INSTALL PER SRM 57-10-10-2R-5.;[13] INTERNAL CAP SEAL OF REPAIR FASTENERS INSIDE OF FUEL CELL BS 663 RBL 5-22 WL 164 IS DOCUMENTED ON CARD TTG8Q00BSMHH.;[14] INSTALLED REPAIR PARTS ON BS 663 VAPOR BARRIER UPPER ATTACH ANGLE RBL 12 WL 164 PER SRM 57-10-10-2R-5 REPAIR 5;
